Advertisement

Archiv der Mathematik

, Volume 78, Issue 3, pp 215–222 | Cite as

Weak compactness in dual spaces

  • P. Meyer-Nieberg
  • C. Möller

Abstract.

We present in this note an extension and an elementary proof of a characterization of¶\( \sigma(E^*, E) \)-sequentially precompact subsets of E *, where E is a \( \sigma \)-Dedekind complete M-space with a unit.

Keywords

Dual Space Elementary Proof Weak Compactness Precompact Subset 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2002

Authors and Affiliations

  • P. Meyer-Nieberg
    • 1
  • C. Möller
    • 1
  1. 1.Universität Osnabrück, Fachbereich Mathematik/Informatik, D-49069 Osnabrück,¶ e-mail: mn@mathematik.uni-osnabrück.deDE

Personalised recommendations